# SDR AALA201604249001

- Difficulty date: April 22, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 45,810 hours, 27,168 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  THE FLIGHT CREW REPORTED A GREEN HYD LOW PRESS MSG & THAT THE NOSE WHEEL STEERING WOULD BE INOPERATIVE UPON LANDING.  THE CREW DECLARED AN EMER & LANDED SAFELY & THE ACFT WAS TOWED TO THE GATE.  FOUND A HYD LEAKING B-NUT ON THE MLG DOOR BYPASS VLV, TIGHTENED THE B-NUT.  ACCOMPLISHED  A SATISFACTORY LEAK & OPERATIONAL CHECK IAW AMM 20-21-12, 29-00-00, 29-11-00 & 32-00-00.
